Nunes, J.M.B. and Annansingh, F. (2002) The risk factor. The Institute for the Management of Information Systems Journal, 12 (6). pp. 10-12.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Social Sciences (Sheffield) > Information School (Sheffield) |
Depositing User: | Information Studies |
Date Deposited: | 24 Mar 2009 12:54 |
Last Modified: | 13 May 2009 19:02 |
Status: | Published |
Refereed: | Yes |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:8119 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online